Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
didi1

Has stopping Vilantae (B5) made anyone's skin worse?

Recommended Posts

Just wanting to hear people's experiences of stopping taking Vilantae.

I took the maximum dosage a day for 2 months, with no change to my skin, so stopped taking it. Subsequently, my skin has broken out worse than ever. I have been getting several new pimples a day for weeks now (mostly tiny little ones which surface immediately with a small pinprick size head of pus). It is driving me crazy and it fells as if it will never stop! :cry:

Has anyone experienced a similar thing, and have any ideas why? Do you think it is because my body needs to readjust and start producing its own B5 again?

Link to comment
Share on other sites

Just wanting to hear people's experiences of stopping taking Vilantae.

I took the maximum dosage a day for 2 months, with no change to my skin, so stopped taking it. Subsequently, my skin has broken out worse than ever. I have been getting several new pimples a day for weeks now (mostly tiny little ones which surface immediately with a small pinprick size head of pus). It is driving me crazy and it fells as if it will never stop! :cry:

Has anyone experienced a similar thing, and have any ideas why? Do you think it is because my body needs to readjust and start producing its own B5 again?

I have experienced breakouts when going off B5, mainly cuz it dried out my skin real nice, making the acne go away. When I came off it, after about 2 weeks, my oil production came back to normal and I started breaking out again. It worked great for me when I used it though, and have gone back to it, although it doesn't seem as effective lately. So basically the results of coming off B5 was just what I had before I went on it, nothing different really, just crappy breakouts.

Link to comment
Share on other sites

Aah yes! I've experienced this. The tiny tiny pustuals. Perhaps these are an effect of vilantae shrinking the pores.

However, if you're unlucky these small pustals often 'join together' with nearby pores and create even bigger more aggressive pustuals. This is definitely something I'm attributing to vilantae.

I'm concerned that my oil levels will rise after coming off vilantae, and that my body will never know what is the optimum level to produce.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×